Journal Article

Orthodontic treatment of patients with medical disorders

Donald Burden, Brian Mullally and Jonathan Sandler

in The European Journal of Orthodontics

Published on behalf of European Orthodontics Society

Volume 23, issue 4, pages 363-372
Published in print August 2001 | ISSN: 0141-5387
Published online August 2001 | e-ISSN: 1460-2210 | DOI:
Orthodontic treatment of patients with medical disorders

More Like This

Show all results sharing this subject:

  • Restorative Dentistry and Orthodontics


Show Summary Details


This article will highlight some of the problems encountered when orthodontic treatment is provided for patients who have serious medical conditions. The way in which various disease processes might influence treatment decisions will be described, as well as recommended methods of avoiding potential problems.

Journal Article.  0 words. 

Subjects: Restorative Dentistry and Orthodontics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.